After several years of using the drug vardenafil with excellent results and few side effects, I went on a diet losing 25 kilos and I realized that the side effects have changed in the use of the drug, that is, before they were simple redness of the face and a little digestive disorder; today they are light-headedness, almost dizziness and above all anxiety that I feel in the first 2-3 hours after taking the drug. How come this happens to me? I can’t understand: before to get the right effect I took 5 mg. and everything was fine. Now already with 2.5 mg. I feel a lot of these annoying new side effects: but how is it possible that after 8 years of use of the same active ingredient the side effects change? I weighed 250 lbs. and in weight loss up to 200 kg everything has remained the same; then gradually the side effects have increased. What would you suggest I should do?
A significant loss of body mass that your body went through during the diet may have changed the distribution of the drug. It is as if he had therefore taken a greater dosage and new side effects have appeared, one more common such as dizziness and one rather rare such as anxiety. For the moment it is necessary to stop the drug and contact your doctor who could prescribe a different preparation such as soluble vardenafil or altogether another molecule with the same activity as sildenafil or tadalafil.
In the world number of ED treatment pills available. Many medicines do side effects on our body. Tadalip has a place with a gathering of meds called phosphodiesterase type 5 inhibitors. It is utilized to treat erectile brokenness in grown-up men and pneumonic blood vessel hypertension indications in grown-ups. If you want more info about it Visit Website SGP.